Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Remedy for excessive ear wax - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi
User :   Hello Doctor
Doctor :   How can I help you?
User :   I have lot of Wax in my ears
User :   Sometime I am unable to hear properly
Doctor :   Ok
User :   what medication you suggest
Doctor :   May I know your age and gender?
User :   I use Soliwax drops every night
Doctor :   Ok
User :   I am 30 years Male
Doctor :   that can be continued
Doctor :   with the same ear drops
Doctor :   after putting it try cleaning it with ear buds after 30 minutes
User :   But I am using the drops for last 4 days with your any releif
Doctor :   Ok
Doctor :   Are you cleaning it as well?
User :   yes
Doctor :   Ok
Doctor :   then it should be taken out manually
User :   What do u mean by manually
Doctor :   With a syringe, done by the ENT surgeon
User :   ok
User :   what will be the average fees that will be charged
Doctor :   It shall be around Rs.500/ in big hospitals
User :   ok
Doctor :   and within Rs.50 in medical colleges
User :   Can this be serious if I do not go immediately to the ENT
Doctor :   it can lead to ear infections
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor